# SDR ASAA2018030923815

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 21,469 hours, 7,064 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010360340001
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472002 FAN LUBE ON NR 1 ENG FOUND CU-NI COATING MISSING BEYOND AREA(X) ON CONCAVE SIDE TRAILING EDGE FAN BLADE NR 3, 4, 6, 7, AND 8. GROUNDED - YES. ON NR 1 ENG REMOVED AND REPLACED FAN BLADE 3, 4, 6, 7 AND 8 AND THEIR PAIRED OPPOSITE BLADE 15, 16, 18, 19 & 20. REF T/C 78472002.
